Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Had unprotected sex after periods. Took ipill. Is there any chances of pregnancy?

hi , i am 20 years old girl . I had protected sex with a guy just the next day when my periods were over. while he was inserting his penis the condom tore and his precum touched my vagina . After this i washed my vagina and took an ipill within next 3 hours . Now after taking the pill there is again a vaginal bleeding ie immediately after 2 days. I want to know are there any chances of pregnancy..? For how many days this bleeding will continue..? Will i get pregnant..? plz guide me as i am tensed
Asked On : Thu, 27 Dec 2012
Answers:  4 Views:  152
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Critical Care Specialist 's  Response
Hi thanks for your question.
There is no chance of you getting pregnant from this sexual act,becaus;
No 1.You had sex on the second day of your cycle,which is safe period.Pregnancy don't occur during safe period even if no protection is used.
No 2 .You took emergency contrception immedately.
No 3. Your bleeding after emergency contraception.
Bleeding after emergency contraception is very unpredectable,usually stops within 3 to 4 days but sometime spotting remain continue for whole month .
Hope this answers your question
Answered: Thu, 27 Dec 2012
I find this answer helpful
OBGYN Dr. Asra Ishtiaq Ahmed's  Response
Hello there.

The unexpected vaginal bleeding you had could be due to I-pill use. It is a common side effect of I-pill.

You took the pill well in time so chances of pregnancy are less.

However nothing is 100 % protective.

Considering the above things, if you miss your next period then you need to test for pregnancy. If negative then this could be again due to I-pill use in this cycle.

Menstrual problems do occur with hormonal tablets like I-pill.

I hope I have answered you.

take care.
Answered: Thu, 27 Dec 2012
I find this answer helpful
General Surgeon Dr. Abhishek Agrawal's  Response


Welcome to Healthcare Magic.

I appreciate your efforts for medical consultation in so much distress.
I don’t think there is any chance of pregnancy .as it has started bleeding,you need not worry…..bleeding will stop in 1to 2 days time…

Wish you good health.

Answered: Thu, 27 Dec 2012
I find this answer helpful
  User's Response
according to me there is no chance of pregnancy in your case and vaginal bleeding after your periods this is due to i pill u took for preg termination and this will subside with 2-3 days
Answered: Thu, 27 Dec 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor